# SDR SWAA2022072832657

- Difficulty date: July 23, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT ATTENDANT 2 EMERGENCY FLASH LIGHTS INOP. / [01] RECONNECTED PASSENGER CABIN AFT ATTENDANT 2 EMERGENCY BATTERY FLASHLIGHT AS PER REF B737 AMM 25-64-00-900-806. TEST OK.;[02] VERIFIED STEP 1.
